Advanced

Traveling wave solutions of the Camassa-Holm equation

Lenells, Jonatan LU (2005) In Journal of Differential Equations 217(2). p.393-430
Abstract
All weak traveling wave solutions of the Camassa-Holm equation are classified. We show that, in addition to smooth solutions, there are a multitude of traveling waves with singularities: peakons, cuspons, stumpons, and composite waves.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Camassa-Holm equation, water waves, traveling waves
in
Journal of Differential Equations
volume
217
issue
2
pages
393 - 430
publisher
Elsevier
external identifiers
  • wos:000232414400007
  • scopus:26844435359
ISSN
0022-0396
DOI
10.1016/j.jde.2004.09.007
language
English
LU publication?
yes
id
9824f077-19ed-4300-8389-29a51ce0c6fb (old id 220210)
date added to LUP
2007-09-28 12:51:43
date last changed
2017-09-24 03:31:29
@article{9824f077-19ed-4300-8389-29a51ce0c6fb,
  abstract     = {All weak traveling wave solutions of the Camassa-Holm equation are classified. We show that, in addition to smooth solutions, there are a multitude of traveling waves with singularities: peakons, cuspons, stumpons, and composite waves.},
  author       = {Lenells, Jonatan},
  issn         = {0022-0396},
  keyword      = {Camassa-Holm equation,water waves,traveling waves},
  language     = {eng},
  number       = {2},
  pages        = {393--430},
  publisher    = {Elsevier},
  series       = {Journal of Differential Equations},
  title        = {Traveling wave solutions of the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.1016/j.jde.2004.09.007},
  volume       = {217},
  year         = {2005},
}